# SDR AALA202107074281

- Difficulty date: July 4, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N662AW
- Make and model: Airbus A320-232
- Aircraft serial: 1274
- Aircraft time: 70,798 hours, 27,766 cycles
- Engine: Iae V2527A5
- Engine time: 23,930 hours, 11,135 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, A
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AT APPROXIMATELY 1000' RIGHT ENGINE COMPRESSOR STALLING WITH HIGH EGT. AFTER RETURNING THRUST TO IDLE COMPRESSOR STALL STOPPED. PASSENGER REPORTED SEEING FLAMES. AN EMERGENCY WAS DECLARED, AND THE AIRCRAFT RETURNED TO MKE WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
